Alert archive / Texas / River Flood Warnings in 2019

River Flood Warning 13, NWS Austin/San Antonio, TX

May 3, 2019Hays County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 3, 2019, 9:42 PM CDT for Hays County, Texas. It took effect at May 4, 2019, 1:38 AM CDT. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
May 3, 2019, 9:42 PM CDT (02:42 UTC)
In effect from
May 4, 2019, 1:38 AM CDT
Expired
May 4, 2019, 9:03 AM CDT
In force
7 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 47 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Onion Creek at Buda (BDUT2).

Action stage
8 ft
Minor stage
15 ft
Moderate stage
25 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

931 
WGUS44 KEWX 040242
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
942 PM CDT Fri May 3 2019

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Onion Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain. If actual rainfall varies from forecast 
values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC209-042042-
/O.NEW.KEWX.FL.W.0013.190504T0806Z-190504T2043Z/
/BDUT2.1.ER.190504T0806Z.190504T1200Z.190504T1443Z.UU/
942 PM CDT Fri May 3 2019

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Onion Creek at Buda.
* from late tonight to Saturday afternoon...or until the warning is cancelled.
* At  9:00 PM Friday the stage was 4.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday and continue to rise to 
  near 18.6 feet. The river will fall below flood stage by late Saturday morning.
* Impact...At 15.0 feet...Minor flooding. Flooding on Cole Springs Road in the 
  lowest locations

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed


&&

LAT...LON 3004 9792 3009 9794 3018 9779 3016 9773


$$

TXC453-042042-
/O.NEW.KEWX.FL.W.0014.190504T0303Z-190505T0652Z/
/ATIT2.2.ER.190504T0303Z.190504T1300Z.190504T1852Z.NO/
942 PM CDT Fri May 3 2019

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Onion Creek At Hwy 183.
* until late Saturday night...or until the warning is cancelled.
* At  9:20 PM Friday the stage was 14.0 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise to near 26.4
  feet by Saturday morning.The river will fall below flood stage by early Saturday afternoon.
* Impact...At 27.0 feet...Major flooding impacts several neighborhoods along 
  Onion Creek. The Timber Creek neighborhood is starting to flood, and lowland 
  areas in the Onion Creek Forest, Onion Creek Plantations, and Yarrabee Bend 
  South subdivisions begin to flood. The 6100 block of East William Cannon 
  Drive, and the 3100 block of Brandt Road may be flooded and impassable. Bluff 
  Springs Road near the bridge at Onion Creek may also begin to flood. Much of 
  Richard Moya Park is flooded.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Hwy 183            15   17   14.0   Fri 09 PM  25.4   9.9   8.3   7.8   7.6


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$
2 follow-up statements
293 
WGUS84 KEWX 040643
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
143 AM CDT Sat May 4 2019

...The flood warning continues for the following rivers in Texas...

  Onion Creek At Buda Affecting Hays County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain. If actual rainfall varies from forecast 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC209-041946-
/O.EXT.KEWX.FL.W.0013.190504T0638Z-190504T1946Z/
/BDUT2.1.ER.190504T0559Z.190504T0900Z.190504T1346Z.UU/
143 AM CDT Sat May 4 2019

 The flood warning continues for
  the Onion Creek at Buda.
* At 1:00 AM Saturday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet early this 
  morning. The crest may change based on later forecast. The river will 
  fall below flood stage by late Saturday morning. This crest is the same as 
  the crest from October 30, 2015.
* Impact...At 23.0 feet...Many seocondary roads near and along Onion Creek are 
  flooded. Several locations on Cole Springs Road are flooded

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Sat   Sun   Mon   Tue   Wed


&&

LAT...LON 3004 9792 3009 9794 3018 9779 3016 9773


$$
337 
WGUS84 KEWX 041403
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
903 AM CDT Sat May 4 2019

...The flood warning is cancelled for the following rivers in Texas...

  Onion Creek At Buda Affecting Hays County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain. If actual rainfall varies from forecast 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC209-041433-
/O.CAN.KEWX.FL.W.0013.000000T0000Z-190504T1946Z/
/BDUT2.1.ER.190504T0559Z.190504T0800Z.190504T1244Z.UU/
903 AM CDT Sat May 4 2019

The flood warning is cancelled for
  the Onion Creek At Buda.
* At 8:00 AM Saturday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 6.9 feet by tomorrow morning.
* Impact...At 15.0 feet...Minor flooding. Flooding on Cole Springs Road in the 
  lowest locations

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Buda                8   15   14.3   Sat 08 AM   6.9   5.7   5.4   5.2   5.1
 Buda                8   15   14.3   Sat 08 AM   6.9   5.7   5.4   5.2   5.1


&&

LAT...LON 3004 9792 3009 9794 3018 9779 3016 9773

LAT...LON 3004 9792 3009 9794 3018 9779 3016 9773


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 3, 8:52 PM CDT, 50 minutes earlier.

Area forecast discussion, May 3, 8:52 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
852 PM CDT Fri May 3 2019

.UPDATE...
Quick Update. The main concern continues to be the line of
thunderstorms from El Indio to Hondo to San Antonio to New
Braunfels, Bastrop, and Giddings. Behind the line light rain
continues. There continues to be many threats with this line mainly
strong gusty winds and heavy rainfall leading to flash flooding. We
have seen numerous reports from Dripping Springs and Austin of
evacuations, water rescues, and low water crossings closed. We
continue to urge people to not travel tonight if they don't have too.
We have also seen little spin up circulations on the northern end of
the line in Bastrop County headed into Lee County and also in
Guadalupe county. The good news is that the this line will continue
to move off to the east and southeast and should clear our area by
about 3 am. Dry weather is in the forecast for tomorrow and Sunday
before more rain next week! Other than dropping counties from the
Severe Thunderstorm Watch that are now behind the line PoPs have been
adjusted to fit radar trends and hourly grids were also trended.

&&

.PREV DISCUSSION... /ISSUED 646 PM CDT Fri May 3 2019/

AVIATION...
Thunderstorm complex near AUS is expected to begin propagating
towards SAT/SSF by 02Z with heavy rainfall associated with this
complex producing IFR/MVFR visibilities and ceilings through 08Z
before it clears Interstate 35. Stronger cells may be able to produce
wind gusts near 40 knots. Stray TSRA may skirt DRT but will handle
impacts with amendments as confidence was not high enough to maintain
a TEMPO based on latest radar presentation.

Once the line exits to the east with the passage of an associated
mid-level trough axis now over West Central Texas, have trended
ceilings close to HRRR output with VFR ceilings prevailing through
the end of the period. May see a few MVFR ceilings attempt to develop
at all of the terminals closer to sunrise as southerly low level
winds persist behind this system, but veering winds should clear out
any ceilings that develop mid to late morning Saturday. Otherwise,
light and variable winds will become northeasterly 5-10 knots during
the day Saturday for AUS/SAT/SSF and southeast around 10 knots for
DRT.

PREV DISCUSSION... /ISSUED 440 PM CDT Fri May 3 2019/

UPDATE...
Quick update for Severe Thunderstorm Watch 127 that has been issued
for the entire South Central Texas area. Strong to Severe
thunderstorms are already ongoing across the Edwards Plateau in
Northern Val Verde County and across Northern Kendall/SE Gillespie
Counties. This activity will gradually move east and southeast
through the evening and into the overnight hours.

PREV DISCUSSION... /ISSUED 246 PM CDT Fri May 3 2019/

SHORT TERM (Tonight through Saturday Night)...
We'll take "All Scales of Motion" for $500 today across South
Central Texas. Fortunately, the variety of forcings from local and
low (boundaries) to region-wide and high (shortwave trough and jet
streak exit region) have dissipated into the background regime or are
consistent enough to settle into a climatologically-favorable
morphology for this afternoon through tomorrow morning. The 12Z
NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general
agreement with that evolution, from isolated to scattered storms
moving from West Texas and Mexico into the Rio Grande Plains this
afternoon, to an eventual merging of cold pools and an MCS rolling
though the southeastern 1/2 of the area. Some supercells are
possible through early evening before the cold pools merge.

The greatest severe threat will be damaging wind, with lesser threat
of large hail and a very small chance for a tornado or two. The
prime severe threat area will be near supercells along the Rio Grande
through about 7-8 pm, then transitioning to along and east of I-35 by
10-11 pm. Of special concern area is along and south of U.S. 90 from
Uvalde to San Antonio to Gonzales, where the models indicate the
highest damaging wind threat. Rainfall amounts will be spotty in the
west, from 1/10 inch up to one inch. Locations in the middle should
see 1/4 to one inch, and locations along and east of I-35 1 to 2
inches. A few spots east of I-35 may see up to 4 inches. Some minor
flash flooding is possible due to the rain/runoff from storms earlier
today, in addition to the storms expected tonight.

The good news is the shortwave trough will move east and a rapid
clearing/drying trend from west to east will occur on Saturday. Rain
should be over by midday except for all but the far eastern coastal
plains, and rain should end there by mid-afternoon. Some fog is
likely late Saturday night along and east of I-35, but that will be
addressed by later forecasts when the clearing trend and near-ground
wetness after the rain are more evident.

LONG TERM (Sunday through Friday)...
Sunday is the day for outdoor activity for the next week, with low-
amplitude ridging is over the area. Temperatures will be seasonal and
relative humidity fairly low after daytime heating dissipates
morning fog.

The longwave pattern will become increasingly favorable for severe
storms and heavy rain as next week progresses, with a large and
digging western U.S. trough, and a strengthening Jet Stream across
northern Mexico and into Texas. Shortwave troughs will eject out of
the longwave trough every 24-36 hours to provide the primary lift. At
this time, Monday, Wednesday, and Friday appear to be the days with
the best chances for rain. The chances for severe storms will
increase for Wednesday and Friday as the shortwave troughs are deeper
and the boundary layer has more time to moisten and increase
instability. Friday is of the highest concern, as a cold front
appears to stall from west to east across our area. Diffluent
1000-500 mb thickness over our area points to slow-moving, stalling,
or possibly even back-building convection. Combined with echo
training along the front, that is a recipe for very heavy rain and
significant flash and river flooding. While at this forecast range
details are variable and fuzzy, pay attention to the how the forecast
evolves through the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              80  64  80  62  83 /  50  70  20   0   0
Austin Bergstrom Intl Airport  81  62  80  61  83 /  50  70  20   0   0
New Braunfels Muni Airport     81  64  80  61  83 /  40  70  20   0   0
Burnet Muni Airport            77  61  78  60  81 /  60  60  10   0   0
Del Rio Intl Airport           76  64  85  65  85 /  70  40  10   0  -
Georgetown Muni Airport        77  63  79  60  83 /  60  70  20   0   0
Hondo Muni Airport             81  64  83  62  85 /  40  60  10   0   0
San Marcos Muni Airport        82  64  80  61  83 /  50  70  20   0   0
La Grange - Fayette Regional   80  66  82  63  85 /  60  80  30   0   0
San Antonio Intl Airport       79  64  81  63  84 /  40  70  10   0   0
Stinson Muni Airport           82  66  81  63  84 /  40  80  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...Treadway
Public Service/Data Collection...33
Hazardous weather outlook, May 3, 4:40 PM CDT, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
440 PM CDT Fri May 3 2019

TXZ171>173-183>194-202>209-217>225-228-042145-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
440 PM CDT Fri May 3 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A severe thunderstorm watch is now in effect for the entire South
Central Texas area through 11 pm tonight. There is a slight risk
of severe storms for most of South- Central Texas today into
tonight. Large hail and damaging winds are the main threats,
however, isolated tornadoes are possible. Locally heavy rainfall
amounts of 1 to 2 inches could lead to minor flooding, especially
across areas that have received heavy rains recently.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 3, 8:57 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             3 SSW LINCOLN           30.25N 96.99W
05/03/2019  E1.00 INCH       LEE                TX   AMATEUR RADIO

&&

CVP
Local storm report, May 3, 9:02 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     4 NNW BULVERDE          29.79N 98.47W
05/03/2019                   COMAL              TX   TRAINED SPOTTER

            LARGE TREE BLOWN DOWN ONTO SH 46 JUST WEST
            OF SPRING BRANCH ROAD. TIME OF EVENT
            ESTIMATED WITH RADAR.

&&

CVP
Local storm report, May 3, 9:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
931 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND DMG     3 SE LINCOLN            30.26N 96.94W
05/03/2019                   LEE                TX   BROADCAST MEDIA

            TREE BLOWN DOWN ON US 77 NORTH OF GIDDINGS.
            TIME OF EVENT ESTIMATED WITH RADAR.

&&

CVP
Local storm report, May 3, 9:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND GST     1 NW CAMP SWIFT         30.20N 97.30W
05/03/2019  M66 MPH          BASTROP            TX   MESONET

            66 MPH WIND GUST MEASURED BY RAWS MESONET
            STATION BTRT2.

&&

CVP
Local storm report, May 3, 9:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
938 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     FLASH FLOOD      CEDAR CREEK             30.09N 97.50W
05/03/2019                   BASTROP            TX   DEPT OF HIGHWAYS

            WATER OVER HWY 21 IN CEDAR CREEK.

&&

CVP
Local storm report, May 3, 9:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     SABINAL                 29.32N 99.47W
05/03/2019                   UVALDE             TX   CO-OP OBSERVER

            LARGE TREE BLOWN DOWN ONTO ROAD. TIME OF
            EVENT ESTIMATED WITH RADAR.

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:01 PM CDTSpecial Weather StatementEWXTravis44 min
May 3, 7:12 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde33 min
May 3, 7:26 PM CDTSpecial Weather StatementEWXBandera34 min
May 3, 7:30 PM CDTSpecial Weather StatementEWXBlanco45 min
May 3, 7:35 PM CDTSpecial Weather StatementEWXLee40 min
May 3, 7:43 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala62 min
May 3, 7:49 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Lee, Travis56 min
May 3, 7:51 PM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe, Kendall69 min
May 3, 7:53 PM CDTSpecial Weather StatementEWXDimmit82 min
May 3, 8:01 PM CDTTornado WarningEWXBastrop, Lee44 min
May 3, 8:09 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis5 hr
May 3, 8:18 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays57 min
May 3, 8:24 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales23 min
May 3, 8:36 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Gonzales, Guadalupe, Hays, Wilson3 hr
May 3, 8:39 PM CDTTornado WarningEWXGuadalupe20 min
May 3, 8:41 PM CDTRiver Flood WarningEWXLlano13 hr
May 3, 8:41 PM CDTRiver Flood WarningEWXTravis17 hr
May 3, 8:42 PM CDTTornado WarningEWXBastrop, Lee33 min
May 3, 8:43 PM CDTRiver Flood WarningEWXBlanco12 hr
May 3, 8:44 PM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio, Wilson46 min
May 3, 8:50 PM CDTFlash Flood WarningEWXLee7 hr
May 3, 8:54 PM CDTSevere Thunderstorm WarningEWXCaldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more66 min
May 3, 9:03 PM CDTRiver Flood WarningEWXBlanco18 hr
May 3, 9:12 PM CDTTornado WarningEWXLee33 min
May 3, 9:23 PM CDTRiver Flood WarningEWXBlanco, Hays14 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXHays11 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXCaldwell, Hays23 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXBlanco14 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXHays6 hr
May 3, 9:27 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio, Karnes, Wilson63 min
May 3, 9:42 PM CDTRiver Flood WarningEWXTravis28 hr
May 3, 9:49 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca56 min
May 3, 10:15 PM CDTRiver Flood WarningEWXBastrop39 hr
May 3, 10:22 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca3 hr
May 3, 11:22 PM CDTSpecial Weather StatementEWXLavaca23 min
May 4, 1:11 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis3 hr
May 4, 1:30 AM CDTSpecial Weather StatementEWXFrio, Zavala60 min
May 4, 2:27 AM CDTSpecial Weather StatementEWXFrio, Zavala63 min
May 4, 3:30 AM CDTSpecial Weather StatementEWXFrio15 min
May 4, 8:51 AM CDTRiver Flood WarningEWXBastrop, Fayette48 hr
May 4, 8:51 AM CDTRiver Flood WarningEWXFayette48 hr

Nearby

River Flood Warnings in Texas, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.